# SDR UALA2011021100720

- Difficulty date: February 10, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH OVERHEAD PANEL SWITCH ON, MULTIPLE EMERGENCY LIGHTS EXTINGUISHED IN 3 (FWD=1, MID FWD=2, MID AFT=3, AFT=4) AREA. ALL OTHER LIGHTS AND INDICATORS NORMAL.   9D 13D 14C 18C 21C 27D31D 34D INOPERATIVE.  R & R BATTERY PACK M735 IAW MM.  OPS TESTS GOOD ON NON ROUTINE.
